Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Had tonsilitis. Having diarrhoea, vomitting yellow liquid, throat pain, high temperature, headache. Treatment?

My daughter had tonsillitis at beginning of the week then yesterday she started gettting diarrhea which hasnt stopped since yesterday afternoon shes also vomited bright yellow water, shes just started complaining her throat is hurting again and her belly is hurting near the top iv just check her temp and its gone up to 38.3 she s also complaining of a headache to
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi, I am Dr. Samiron Roy, your ENT Splst.
Tonsillitis with diarrhoea is common among children. This is due to swallowing of the Pyogenic secretion of the infected tonsils. You havn't said your pt's age. Vomiting is due to Gastritis due to Pyogenic tonsillar secretion.Fever is common in Bacterimea. Treatment:
1.Tab Augmentin (dose as per age & wt) BID
2.Tab Crocin 250/500mg tid as per age.
3.Hexidine gurgle tid
4.Soft diet.
5.Tab Pan 20/40 mg as per age.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor